# SDR R61A201710310806

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 25,010 hours, 19,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 003379
- Condition: Inoperative
- Location: Cabin
- Part time: 24,705 hours, 19,493 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN DOES NOT LIGHT UP. R&R EMERGENCY LIGHT POWER UNIT PER AMM 33-50-01. OPS CHECK GOOD.
